Positive Elimination in Valued Fields

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

PRESTEL, Alexander, 2007. Positive Elimination in Valued Fields. In: Manuscripta Mathematica. 123(1), pp. 95-103. ISSN 0025-2611. eISSN 1432-1785. Available under: doi: 10.1007/s00229-007-0087-1

@article{Prestel2007Posit-829, title={Positive Elimination in Valued Fields}, year={2007}, doi={10.1007/s00229-007-0087-1}, number={1}, volume={123}, issn={0025-2611}, journal={Manuscripta Mathematica}, pages={95--103}, author={Prestel, Alexander} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/829"> <dc:rights>terms-of-use</dc:rights> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Positive Elimination in Valued Fields</dcterms:title> <dcterms:issued>2007</dcterms:issued> <dc:language>eng</dc:language> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/829"/> <dc:contributor>Prestel, Alexander</dc:contributor> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:49:01Z</dcterms:available> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Prestel, Alexander</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:49:01Z</dc:date> <dcterms:bibliographicCitation>Publ. in: manuscripta mathematica 123 (2007), 1, pp. 95-103</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account